Alert archive / Oklahoma / Tornado Warnings in 2025

Tornado Warning 36, NWS Norman, OK

April 19, 2025Atoka County, Bryan County, Oklahoma

NWS Norman, OK issued this tornado warning at Apr 19, 2025, 11:54 PM CDT for Atoka County, Bryan County, Oklahoma. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2025, 11:54 PM CDT (04:54 UTC)
Expired
Apr 20, 2025, 12:45 AM CDT
In force
51 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

Counties Atoka County, OK, Bryan County, OK

The radar

The Norman radar (KTLX), 175 km from the middle of the area, began a volume at 04:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 6:47 PM CDTTornado WatchSPC5 hr
Apr 19, 11:33 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.9 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2025-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2025-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 442 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-150 J/kg
Mixed-layer LCL
436 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
442 m²/s²
0-3 km storm-relative helicity
522 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

157 
WFUS54 KOUN 200454
TOROUN
OKC005-013-200545-
/O.NEW.KOUN.TO.W.0036.250420T0454Z-250420T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
1154 PM CDT Sat Apr 19 2025

The National Weather Service in Norman has issued a

* Tornado Warning for...
  North central Bryan County in southeastern Oklahoma...
  Southeastern Atoka County in southeastern Oklahoma...

* Until 1245 AM CDT.

* At 1153 PM CDT, a severe thunderstorm capable of producing a
  tornado was located 4 miles east of Caddo, moving northeast at 45
  mph.

  HAZARD...Tornado and ping pong ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Caddo, Lane, McGee Creek Lake, Bentley, and Darwin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3416 9598 3415 9597 3414 9595 3412 9594
      3409 9594 3405 9623 3418 9630 3446 9578
      3416 9578
TIME...MOT...LOC 0453Z 239DEG 38KT 3413 9619 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

..speg.
3 follow-up statements
470 
WWUS54 KOUN 200510
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1210 AM CDT Sun Apr 20 2025

OKC013-200519-
/O.CAN.KOUN.TO.W.0036.000000T0000Z-250420T0545Z/
Bryan OK-
1210 AM CDT Sun Apr 20 2025

...THE TORNADO WARNING FOR NORTH CENTRAL BRYAN COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved into 
Atoka County, therefore the warning has been cancelled for Bryan 
County.

LAT...LON 3416 9611 3425 9618 3446 9578 3416 9578
TIME...MOT...LOC 0509Z 230DEG 33KT 3423 9607 

$$

OKC005-200545-
/O.CON.KOUN.TO.W.0036.000000T0000Z-250420T0545Z/
Atoka OK-
1210 AM CDT Sun Apr 20 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR
SOUTHEASTERN ATOKA COUNTY...

At 1209 AM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles southwest of Lane, moving northeast at 40 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Lane, McGee Creek Lake, Bentley, and Darwin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3416 9611 3425 9618 3446 9578 3416 9578
TIME...MOT...LOC 0509Z 230DEG 33KT 3423 9607 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

..speg.
242 
WWUS54 KOUN 200536
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1236 AM CDT Sun Apr 20 2025

OKC005-200545-
/O.CON.KOUN.TO.W.0036.000000T0000Z-250420T0545Z/
Atoka OK-
1236 AM CDT Sun Apr 20 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR
SOUTHEASTERN ATOKA COUNTY...

At 1235 AM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles south of Lane, moving northeast at 25 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Lane, McGee Creek Lake, and Darwin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3417 9605 3426 9607 3446 9578 3416 9578
TIME...MOT...LOC 0535Z 237DEG 21KT 3422 9601 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

..speg.
945 
WWUS54 KOUN 200546
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1246 AM CDT Sun Apr 20 2025

OKC005-200554-
/O.EXP.KOUN.TO.W.0036.000000T0000Z-250420T0545Z/
Atoka OK-
1246 AM CDT Sun Apr 20 2025

...THE TORNADO WARNING FOR SOUTHEASTERN ATOKA COUNTY WILL EXPIRE AT
1245 AM CDT...

The rotation which prompted the tornado warning has weakened, and 
the potential of a tornado has decreased. Therefore, the warning 
will be allowed to expire.

LAT...LON 3417 9605 3426 9607 3446 9578 3416 9578
TIME...MOT...LOC 0544Z 239DEG 38KT 3427 9592 

$$

..speg.

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 19, 11:48 PM CDT, 6 minutes earlier. Its key messages:

  • Updated at 1144 PM CDT Sat Apr 19 2025
  • Showers and thunderstorms expected through Sunday.
  • Severe weather risk this afternoon and tonight, mainly across eastern portions of western-north Texas into south-central and southeast Oklahoma.
  • Heavy rainfall potential increases this evening and overnight.
Area forecast discussion, Apr 19, 11:48 PM CDT, 6 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1148 PM CDT Sat Apr 19 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1144 PM CDT Sat Apr 19 2025

- Showers and thunderstorms expected through Sunday.

- Severe weather risk this afternoon and tonight, mainly across
  eastern portions of western-north Texas into south-central and
  southeast Oklahoma.

- Heavy rainfall potential increases this evening and overnight.

&&

.NEAR TERM...
(Rest of today and tonight)
Issued at 138 PM CDT Sat Apr 19 2025

The cold front remains draped across western-north Texas into south-
central Oklahoma this morning with isentropic showers overrunning
the surface front into southern and central Oklahoma. Cool post-
frontal temperatures are expected to persist across much of Oklahoma
today, with persistent low-level moisture and stratus present.
Drizzle to light rain showers are expected to continue on and off
throughout the day across northern and western Oklahoma (behind the
front). Breaking in the clouds across portions of central and north
Texas ahead of the front is giving way to increasing temperatures
warming into the 70s. Initial convection late this afternoon will
develop along the front where a differential heating boundary exists
all the way down to the Permian Basin and up into western-north
Texas. Storms will move northeast across the Red River and into
southern and central Oklahoma this evening. Forcing for ascent and
instability will reside mostly along the front and ahead of the
boundary, respectively. Thus, there remains a small corridor across
north Texas and into southern Oklahoma where the severe threat
exists, including all hazards of large hail, damaging winds and a
tornado or two. Once storms move north of the cold front, the severe
weather threat will decrease, but large hail and damaging winds will
remain possible with the presence of elevated instability in the
cooler post-frontal airmass. Continuous showers and storms, along
with heavy rainfall rates with thunderstorms, along and south/east
of the I-44 corridor will give way to an increased potential for
flooding with widespread 2 to 3 inches of rain and localized higher
amounts up to 5+ inches possible.

As the upper trough approaches late tonight, the cold front will
begin to push southward. However, continued moist isentropic lift
coupled with the forcing from the upper low will give way to
continued shower and thunderstorm activity overnight tonight. The
severe weather threat will begin to decrease into the overnight
hours with the bulk of instability to the south. Strong to isolated
severe thunderstorms may persist with hail and damaging winds will
remain the main threats, but by the early morning hours, flooding
will become the primary hazards due to hours of continued
rainfall.

&&

.SHORT TERM...
(Sunday through Monday night)
Issued at 138 PM CDT Sat Apr 19 2025

The upper trough will dig northeast across Oklahoma Sunday morning
with a Pacific front bringing in dry air from the west. Thus,
precipitation chances will diminish through the morning hours Sunday
from west to east. Lingering wrap around moisture may give way to a
few additional showers and thunderstorms across northern Oklahoma
through the early afternoon hours before all precipitation comes to
an end by Sunday evening. Clearing skies with the incoming dry
airmass will help to give way to daytime heating and highs in the
60s. Southerly return flow Monday under zonal flow aloft will give
way to pleasantly dry and warm weather with highs in the 70s.

&&

.LONG TERM...
(Tuesday through Friday)
Issued at 215 AM CDT Sat Apr 19 2025

The next broad mid-level trough develops over the Western United
States early in the week, and a series of shortwaves are expected
to move toward the southern Plains in the southwest flow aloft
through the week. As these shortwaves eject toward the Plains,
areas of showers and storms will again affect the area as early as
Tuesday afternoon, with chances persisting through the remainder
of the week. Specific timing of the most widespread precipitation
may shift as we go forward as timing of individual shortwaves is
challenging this far in advance.

&&

.AVIATION...
(06Z TAFS)
Issued at 1144 PM CDT Sat Apr 19 2025

Repeated rounds of thunderstorms and heavy rain continue tonight,
particularly in southern and southeastern Oklahoma. The bulk of
the heavy rain should end between 10Z and 12Z, to be replaced by
IFR/LIFR ceilings across much of the area and winds shifting from
northerly back to easterly. A front will move west to east across
the area during the morning hours. Along the front, a final round
of showers and thunderstorms will push through. Behind the front,
winds will shift to westerly and skies will gradually become VFR.

Meister

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  56  51  63  45 /  70 100  80   0
Hobart OK         54  47  65  44 /  40 100  80   0
Wichita Falls TX  68  53  69  47 /  80 100  30   0
Gage OK           50  41  64  41 /  20  90 100   0
Ponca City OK     54  47  61  41 /  70 100  90   0
Durant OK         73  62  72  49 /  90  70  80   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday evening for OKZ008-012-013-018>020-
     023>032-037>048-050>052.

TX...Flood Watch through Sunday evening for TXZ085-086-088>090.

&&

NEAR TERM...23
SHORT TERM...23
LONG TERM....26
AVIATION...04

In the hours before

Local storm report, Apr 19, 10:12 PM CDT, 1 hour 42 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1012 PM CDT Sat Apr 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     Tornado          3 NE Ada                34.81N 96.62W
04/19/2025                   Pontotoc           OK   Official NWS Obs

            TDS noted on KTLX.

&&

21
Local storm report, Apr 19, 10:16 PM CDT, 1 hour 38 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1016 PM CDT Sat Apr 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     Flash Flood      1 SW Moore              35.33N 97.50W
04/19/2025                   Cleveland          OK   Public

            Report from mPING: Street/road flooding;
            Street/road closed; Vehicles stranded.

&&
Local storm report, Apr 19, 10:19 PM CDT, 1 hour 35 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1019 PM CDT Sat Apr 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     Flash Flood      3 S Moore               35.30N 97.48W
04/19/2025                   Cleveland          OK   Public

            Report from mPING: River/Creek overflowing;
            Cropland/Yard/Basement Flooding.

&&
Local storm report, Apr 19, 10:20 PM CDT, 1 hour 34 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1020 PM CDT Sat Apr 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 PM     Flash Flood      3 S Moore               35.30N 97.50W
04/19/2025                   Cleveland          OK   Public

            Report from mPING: Street/road flooding;
            Street/road closed; Vehicles stranded.

&&
Local storm report, Apr 19, 10:21 PM CDT, 1 hour 33 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1021 PM CDT Sat Apr 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 PM     Hail             2 SW Ardmore            34.16N 97.16W
04/19/2025  M1.00 Inch       Carter             OK   Public

            Report from mPING: Quarter (1.00 in.).

&&
Local storm report, Apr 19, 10:23 PM CDT, 1 hour 31 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1023 PM CDT Sat Apr 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 PM     Flood            2 N Ardmore             34.21N 97.14W
04/19/2025                   Carter             OK   Public

            Report from mPING: River/Creek overflowing;.

&&

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 7:09 PM CDTSpecial Weather StatementOUNJefferson36 min
Apr 19, 7:26 PM CDTSpecial Weather StatementOUNCanadian34 min
Apr 19, 7:27 PM CDTSpecial Weather StatementOUNOklahoma33 min
Apr 19, 7:48 PM CDTTornado WarningOUNJefferson, Love42 min
Apr 19, 7:57 PM CDTSpecial Weather StatementOUNOklahoma33 min
Apr 19, 8:11 PM CDTAreal Flood AdvisoryOUNCarter, Jefferson, Johnston, Love, Marshall, Murray4 hr
Apr 19, 8:12 PM CDTSpecial Weather StatementOUNMcClain33 min
Apr 19, 8:20 PM CDTTornado WarningOUNCarter, Jefferson, Love40 min
Apr 19, 8:30 PM CDTSpecial Weather StatementOUNOklahoma30 min
Apr 19, 8:31 PM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, McClain, Oklahoma8 hr
Apr 19, 8:41 PM CDTSpecial Weather StatementOUNCaddo34 min
Apr 19, 8:47 PM CDTFlash Flood WarningOUNCarter, Jefferson, Love9 hr
Apr 19, 8:55 PM CDTTornado Warning Tornado observedOUNCarter, Love50 min
Apr 19, 8:59 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCarter, Love46 min
Apr 19, 9:02 PM CDTTornado WarningOUNCarter43 min
Apr 19, 9:16 PM CDTSevere Thunderstorm WarningOUNGarvin, Johnston, Murray, Pontotoc44 min
Apr 19, 9:18 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCarter, Jefferson, Love42 min
Apr 19, 9:21 PM CDTAreal Flood AdvisoryOUNCarter, Garvin, Johnston, Murray, Pontotoc3 hr
Apr 19, 9:21 PM CDTTornado WarningOUNGarvin, Murray, Pontotoc25 min
Apr 19, 9:28 PM CDTTornado WarningOUNCarter, Johnston, Murray47 min
Apr 19, 9:34 PM CDTFlash Flood WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie3 hr
Apr 19, 9:34 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCarter, Johnston, Marshall, Murray41 min
Apr 19, 9:36 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNLove, Marshall39 min
Apr 19, 9:37 PM CDTTornado WarningOUNCarter, Johnston, Murray38 min
Apr 19, 9:38 PM CDTTornado WarningOUNLove37 min
Apr 19, 9:41 PM CDTFlash Flood WarningOUNCarter, Garvin, Johnston, Murray, Pontotoc5 hr
Apr 19, 9:46 PM CDTTornado WarningOUNPontotoc44 min
Apr 19, 9:57 PM CDTTornado WarningOUNJohnston, Murray33 min
Apr 19, 10:02 PM CDTTornado WarningOUNPontotoc, Seminole28 min
Apr 19, 10:08 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNAtoka, Bryan, Carter, Coal, Johnston, Love and 3 more67 min
Apr 19, 10:08 PM CDTTornado WarningOUNJohnston, Murray, Pontotoc37 min
Apr 19, 10:14 PM CDTFlash Flood WarningOUNCarter, Johnston, Love, Marshall7 hr
Apr 19, 10:18 PM CDTTornado Warning Tornado observedOUNHughes, Pontotoc, Seminole42 min
Apr 19, 10:31 PM CDTTornado WarningOUNBryan, Love, Marshall29 min
Apr 19, 10:33 PM CDTFlash Flood WarningOUNHughes, Pontotoc, Pottawatomie, Seminole4 hr
Apr 19, 10:37 PM CDTTornado WarningOUNHughes, Seminole53 min
Apr 19, 10:40 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNAtoka, Coal, Hughes, Pontotoc, Seminole65 min
Apr 19, 10:41 PM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Coal, Hughes, Johnston, Marshall and 1 more6 hr
Apr 19, 10:45 PM CDTTornado WarningOUNCoal, Johnston, Pontotoc45 min
Apr 19, 10:52 PM CDTTornado WarningOUNBryan, Marshall23 min
Apr 19, 10:55 PM CDTTornado WarningOUNAtoka, Bryan, Johnston, Marshall35 min
Apr 19, 11:07 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNHughes23 min
Apr 19, 11:10 PM CDTTornado WarningOUNJohnston20 min
Apr 19, 11:18 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNAtoka, Bryan, Coal, Johnston, Marshall57 min
Apr 19, 11:21 PM CDTTornado WarningOUNBryan39 min
Apr 19, 11:23 PM CDTTornado WarningOUNCoal, Hughes41 min
Apr 19, 11:26 PM CDTTornado WarningOUNAtoka, Coal, Johnston49 min
Apr 19, 11:41 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNAtoka, Coal, Hughes34 min
Apr 19, 11:45 PM CDTTornado WarningOUNHughes19 min
Apr 19, 11:58 PM CDTTornado WarningOUNAtoka, Coal32 min
Apr 20, 12:16 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNAtoka, Bryan44 min
Apr 20, 12:55 AM CDTSevere Thunderstorm WarningOUNLove50 min
Apr 20, 1:18 AM CDTTornado WarningOUNLove27 min
Apr 20, 1:38 AM CDTTornado WarningOUNCarter, Love, Marshall18 min
Apr 20, 1:55 AM CDTSpecial Weather StatementOUNJohnston35 min
Apr 20, 2:36 AM CDTRiver Flood AdvisoryOUNLove41 hr
Apr 20, 2:42 AM CDTAreal Flood WarningOUNCarter, Garvin, Johnston, Murray, Pontotoc3 hr
Apr 20, 3:19 AM CDTFlash Flood WarningOUNAtoka, Bryan, Coal, Johnston, Marshall, Pontotoc2 hr
Apr 20, 5:40 AM CDTAreal Flood WarningOUNCarter, Jefferson, Johnston, Love, Marshall, Murray and 1 more3 hr
Apr 20, 8:21 AM CDTRiver Flood AdvisoryOUNLincoln, Oklahoma, Pottawatomie12 hr
Apr 20, 8:26 AM CDTRiver Flood WarningOUNBryan18 hr
Apr 20, 10:00 AM CDTSpecial Weather StatementOUNHughes30 min
Apr 20, 10:25 AM CDTSpecial Weather StatementOUNHughes20 min
Apr 20, 11:34 AM CDTSpecial Weather StatementOUNAtoka, Coal, Hughes26 min

Nearby

Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.